MAUDE Adverse Event Report: DEPUY IRELAND ATTUNE FB TIB BASE SZ 8 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND ATTUNE FB TIB BASE SZ 8 CEM; KNEE TIBIAL TRAY
Catalog Number 150670008
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the year of registration was incorrect on the label of the implant.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Product description: attune fb tib base sz 8 cem.Product code: 150670008.Lot number: 4581902.Manufacturing date: 24-oct-2024.Expiry date: 30-sep-2034.Quantity manufactured: (b)(4).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description: attune fb tib base sz 8 cem.Product code: 150670008.Lot number: 4581902.Manufacturing date: 24-oct-2024.Expiry date: 30-sep-2034.Quantity manufactured: (b)(4).Device history review: a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.Corrected: h4.

Brand Name
ATTUNE FB TIB BASE SZ 8 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22291967
Report Number1818910-2025-10071
Device Sequence Number15683837
Product Code JWH
UDI-Device Identifier10603295492108
UDI-Public(01)10603295492108(17)340930(10)4581902
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K233988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150670008
Device Lot Number4581902
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer07/04/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown